# SDR YENA2024110501430

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 42,084 hours, 8,192 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#503, JFK-SJU. 'PREVIOUS CREW REPORTS R4 DOOR NOT SHOWING ARMED IN FLIGHT( SLIDE INDICATIONS ON ECAM - PAX DOOR NOT ARMED ); FOUND EXCESS DIRT ON PROX DETECTOR 7WN2. CLEARED ANY DIRT FOUND AS WELL AS REPLACED DETECTOR AS  PRECAUTIONARY. REF LP 4164806, ITEM 2 (R/R PROX DETECTOR 7WN2 ON R4 DOOR IAW AMM 52-73-11. OPS CHK OK. THE ARM/DISARM FUNDTION WORKS AS PER AMM 52-73-00.) FOR R/R. ALSO PRESSURIZED A/C IAW AMM 05-53-00-780-001-A TO VERIFY NO FURTHER FAULTS. ALL OPS NORMAL. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
